American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Mihai Ciucu. Four factorization formulas for plane partitions. Proc. Amer. Math. Soc. 144 (2016) 1841-1856.
Abstract, references, and article information   
View Article: PDF

[2] William Y. C. Chen, Harry H. Y. Huang and Larry X. W. Wang. Average size of a self-conjugate $(s,t)$-core partition. Proc. Amer. Math. Soc. 144 (2016) 1391-1399.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Giambruno and Sergey Mishchenko. Degrees of irreducible characters of the symmetric group and exponential growth. Proc. Amer. Math. Soc. 144 (2016) 943-953.
Abstract, references, and article information   
View Article: PDF

[4] George E. Andrews, Matthias Beck and Neville Robbins. Partitions with fixed differences between largest and smallest parts. Proc. Amer. Math. Soc. 143 (2015) 4283-4289.
Abstract, references, and article information   
View Article: PDF

[5] Fabrizio Zanello. Zeilberger's KOH theorem and the strict unimodality of $q$-binomial coefficients. Proc. Amer. Math. Soc. 143 (2015) 2795-2799.
Abstract, references, and article information   
View Article: PDF

[6] Susanna Fishel and Luke Nelson. Chains of maximum length in the Tamari lattice. Proc. Amer. Math. Soc. 142 (2014) 3343-3353.
Abstract, references, and article information   
View Article: PDF

[7] Marie Jameson and Robert P. Schneider. Combinatorial applications of M\"obius inversion. Proc. Amer. Math. Soc. 142 (2014) 2965-2971.
Abstract, references, and article information   
View Article: PDF

[8] Nayandeep Deka Baruah and Kallol Nath. Some results on $3$-cores. Proc. Amer. Math. Soc. 142 (2014) 441-448.
Abstract, references, and article information   
View Article: PDF

[9] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information   
View Article: PDF

[10] Jørn B. Olsson. Core partitions and block coverings. Proc. Amer. Math. Soc. 137 (2009) 2943-2951. MR 2506452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kathrin Bringmann and Karl Mahlburg. Inequalities between ranks and cranks. Proc. Amer. Math. Soc. 137 (2009) 2567-2574. MR 2497467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Noga Alon, Lech Drewnowski and Tomasz Łuczak. Stable Kneser hypergraphs and ideals in $\mathbb {N}$ with the Nikodym property. Proc. Amer. Math. Soc. 137 (2009) 467-471. MR 2448565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Brandt Kronholm. On congruence properties of $p(n,m)$. Proc. Amer. Math. Soc. 133 (2005) 2891-2895. MR 2159766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Igor Pak. Partition identities and geometric bijections. Proc. Amer. Math. Soc. 132 (2004) 3457-3462. MR 2084064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Menachem Kojman and Saharon Shelah. Van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc. 131 (2003) 1619-1622. MR 1950294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ae Ja Yee. A combinatorial proof of Andrews' partition functions related to Schur's partition theorem. Proc. Amer. Math. Soc. 130 (2002) 2229-2235. MR 1896402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Melvyn B. Nathanson. Partitions with parts in a finite set. Proc. Amer. Math. Soc. 128 (2000) 1269-1273. MR 1705753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Melvyn B. Nathanson. On sums and products of integers. Proc. Amer. Math. Soc. 125 (1997) 9-16. MR 1343715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I. P. Goulden and D. M. Jackson. Immanants, Schur functions, and the MacMahon master theorem . Proc. Amer. Math. Soc. 115 (1992) 605-612. MR 1086326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Anshel and Dorian Goldfeld. Partitions, Egyptian fractions, and free products of finite abelian groups . Proc. Amer. Math. Soc. 111 (1991) 889-899. MR 1065083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. K. Agarwal. Antihook differences and some partition identities . Proc. Amer. Math. Soc. 110 (1990) 1137-1142. MR 1023341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. J. Prömel and B. Voigt. A partition theorem for $[0,1]$ . Proc. Amer. Math. Soc. 109 (1990) 281-285. MR 1007509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. K. Agarwal. New combinatorial interpretations of two analytic identities . Proc. Amer. Math. Soc. 107 (1989) 561-567. MR 979216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Theodore P. Hill. A proportionality principle for partitioning problems . Proc. Amer. Math. Soc. 103 (1988) 288-293. MR 938685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John R. Stembridge. A short proof of Macdonald's conjecture for the root systems of type $A$ . Proc. Amer. Math. Soc. 102 (1988) 777-786. MR 934842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. Komjáth and W. Weiss. Partitioning topological spaces into countably many pieces . Proc. Amer. Math. Soc. 101 (1987) 767-770. MR 911048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. D. Hirschhorn. A simple proof of Jacobi's four-square theorem . Proc. Amer. Math. Soc. 101 (1987) 436-438. MR 908644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jaroslav Nešetřil and Vojtěch Rödl. Two proofs in combinatorial number theory . Proc. Amer. Math. Soc. 93 (1985) 185-188. MR 766553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia